# SDR USAA2014050500023

- Difficulty date: May 2, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 44,956 hours, 16,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED ROW 27 LT EMERGENCY EXIT LIGHT LENS COVER MISSING.  REPLACED ROW 27 LT LENS COVER, OK FOR SERVICE.
